Texas, 2023Tornado and Flash Flood in Texas, April 28, 2023
April 28, 2023 · NWS FWD · 34 events in 11 counties and zones
Another complex surface pattern unfolded on Friday April 28, comprising of a low pressure center, warm front, dryline, and Pacific cold front. All of these features contributed to the development of strong to severe thunderstorms as the next upper trough swept through the Plains.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $2.8 million
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another complex surface pattern unfolded on Friday April 28, comprising of a low pressure center, warm front, dryline, and Pacific cold front. All of these features contributed to the development of strong to severe thunderstorms as the next upper trough swept through the Plains. Storms developed shortly after noon, affected areas mainly south of I-20, and exited the region by 7 PM that evening. Large hail up to 3 inches was reported in Hamilton County, and an EF1 tornado occurred in Coryell County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 28, 12:11 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 28, 12:11 PM CST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
111 PM CDT Fri Apr 28 2023
...New Aviation...
.SHORT TERM... /Issued 512 AM CDT Fri Apr 28 2023/
Update:
High clouds will increase in coverage across North Texas this
morning ahead of the approaching shortwave. Patchy fog is also
beginning to show up on the northern and eastern fringes of the
CWA with more extensive fog across Central Texas.
Latest guidance is still in line with our current forecast in
regards to the expected severe weather. Nearly all CAMs continue
to show storms developing near US 281 between 2 PM and 3 PM with a
rapid expansion and movement eastward through late afternoon and
evening. Although much of the CWA has the potential for severe
storms, locations south of the I-20 corridor will have the most
favorable, moisture, instability and shear. See the discussion
below for details on today's severe weather.
79
Previous Discussion:
/Overnight through Friday Night/
A brief recovery period is underway with subsidence on the back
side of a departing shortwave resulting in a mostly clear sky.
Patchy fog will be possible overnight, especially across the
eastern zones where winds will remain light and current temp/dew
point spreads are only a few degrees. Overnight lows will range
from the upper 40s to the lower 50s.
Low level warm/moist advection will begin early Friday morning in
response to deepening surface low pressure across the Big Country
and Permian Basin. A somewhat complex surface pattern will evolve
across North and Central Texas by midday Friday with a warm front
extending southeastward from the surface low, a dryline extending
southward from the surface low through the Hill Country and a
cold front positioned from the Central Plains, through the Big
Country and into Far West Texas. The surface low is progged to
move into the western CWA by midday while a positively tilted
trough sweeps across the Panhandle and Central Plains. Surface and
mid-level destabilization will both increase by early afternoon,
resulting in rapid storm development between 2 PM and 3 PM with
initiation likely near the intersection of the dryline and warm
front, somewhere between Parker County, Hill, and Erath County.
Of course this point of initiation could change based on where the
surface features ultimately end up, but this is the latest
thinking which also is in line with nearly all of the CAMs. Once
storms initiate, we should be off to the races with multiple
supercells possible given the forecast shear profiles and strong
instability. It does appear that biggest severe threat will favor
the southern half of the area, roughly along and south of the I-20
corridor since this is where the most favorable moisture and
instability will reside. However, just about anywhere across the
forecast area could see strong to severe storms. Large hail will
be the primary threat initially but the potential for some backed
winds near the surface low may be sufficient for a few tornadoes.
As the cold front progresses eastward through late afternoon,
storms should become more linear with an increasing damaging wind
threat along with hail. The surface based storms will march
eastward with the cold front through Friday evening but elevated
storms with a potential for hail will still accompany the upper
trough as it translates eastward through Friday night.
The progressive nature of the system will keep the threat for
widespread flash flooding low. However, precipitable water values
in excess of 1.5 inches across Central Texas and the southern
portions of North Texas along with damp soils from the rain
Wednesday, will result in a chance for localized flooding,
especially with the initial supercells.
Temperatures Friday will be quite variable based on which side of
the various surface boundaries that will be in place. Highs near
the Red River will be in the mid 70s with mainly upper 70s to
lower 80s elsewhere. However, the far southwest zones could
approach 90 degrees with increasing westerly winds behind the
dryline. Lows Friday night will be much cooler with mid 40s to
lower 50s. A strong and gusty post-frontal northwest wind will
make it feel even colder. These strong winds may approach Wind
Advisory Criteria in the pre-dawn hours Saturday.
79
&&
.LONG TERM... /Issued 1231 PM CDT Fri Apr 28 2023/
/Sunday Onward/
Pleasant and warm weather is expected Sunday as the late Friday
system continues to depart to the east with northwest flow aloft for
North & Central Texas. It'll be quite a bit warmer than Saturday
with afternoon highs in the mid 70s across the northeast while most
of the forecast area reaches the low/mid 80s.
Temperatures in the 70s and 80s will then persist each day through
the extended as shortwave ridging prevails across the Plains with
another trough sent southward across the East Coast. It should be
primarily rain-free through Wednesday, but we'll have to monitor
low storm chances late Tuesday and again late Wednesday currently
positioned just west of the forecast area. Towards the end of the
period (Thursday/Friday), rain/storm chances increase areawide as
the next system approaches.
Gordon
&&
.AVIATION... /NEW/
/18z TAFs/
Concerns: Timing development of storms and entry into the D10
airspace, as well as FROPA sometime before 00z Saturday. Cig
trends and strength of both pre/post-FROPA winds/gusts also
challenging with average confidence, though increasing as we
approach the event.
After a look at new short term, high-res model data and detailed
collaboration with CWSU ZFW earlier, time windows for FROPA and
better convective/TSRA chances were held close to the previous 12z
D10 DFW TAFs, though it was sped up slightly for the western
airports, while Waco Regional and eastern D10 airports (DAL/GKY)
were delayed by up to an hour. Basically VCTS, potentially strong-
severe to occur between 20z-01z with TEMPO groups with variable
gusts up to/in excess of 40 kts possible and IFR or low MVFR
conditions during a 4-hour window between 21z to 01z, delayed an
hour at DAL/GKY. Current low VFR/high MVFR cigs across the D10
airspace will drop into low MVFR with prospects for IFR conditions
tonight into mid morning Saturday.
Current southerly surface winds between 8 to 18 kts and gusty
winds will quickly veer northerly or northeasterly 15-20 kts with
gusts to 30 kts once FROPA blasts through later this afternoon.
These gusty winds may lay out and weaken for a short while between
09z-13z, before kicking up again to the aforementioned speeds
by/after 15z-16z Saturday. Scattering of lower cigs with
drier/cooler air arriving late Saturday morning will result in
returning VFR conditions with winds backing to the NW 17-22kts
with gusts 30-35 kts.
A surface low and associated strong cold front between KGRK/KILE
and KBWD/KMKN will track E-SE quickly into areas east of I-35/35E
thanks to good support from a very impressive mid level shortwave
trough diving SSE across NW TX/W OK/and the TX/OK Panhandles as
we move into nightfall.
05/Marty
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 74 50 70 52 81 / 80 90 10 5 0
Waco 78 50 68 48 82 / 80 80 5 5 0
Paris 73 53 67 48 74 / 60 100 50 5 0
Denton 73 49 70 47 79 / 80 80 10 0 0
McKinney 74 50 69 48 77 / 80 90 20 5 0
Dallas 75 52 70 52 80 / 80 90 10 5 0
Terrell 75 51 68 48 77 / 70 90 30 5 0
Corsicana 78 52 69 50 82 / 70 90 20 5 0
Temple 81 51 70 48 85 / 80 70 5 5 0
Mineral Wells 75 47 72 48 86 / 50 60 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 28, 11:27 AM CST, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1227 PM CDT Fri Apr 28 2023
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1227 PM CDT Fri Apr 28 2023
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...This Afternoon and Tonight.
Strong to severe thunderstorms are expected this afternoon and
evening across much of North and Central Texas as a cold front moves
across the region. Large hail and damaging winds will be the main
threats with these storm but a few tornadoes will also be possible.
Scattered thunderstorms are expected tonight behind the main line of
storms. Lightning will be the primary threat.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is a slight chance of thunderstorms across the region on
Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible across much of North and Central Texas
from mid afternoon through mid evening.
Event by event
28 hail, 4 thunderstorm wind, 1 tornado, 1 flash flood. Local standard time, as filed.
Hail, Hamilton
- When
- April 28, 1:15 PM CST to 1:27 PM CST
- Where
- Hamilton County, 2.73 mi WNW of Shive
- Measured
- 3 in hail
- Property damage
- $250,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.640, -98.270
Fire and rescue reported 3-inch diameter hail near the intersection of County Road 2005 and County Road 221 southwest of Hamilton.
Hail, Hamilton
- When
- April 28, 1:24 PM CST
- Where
- Hamilton County, 2.07 mi N of Evant
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.500, -98.150
Amateur radio reported quarter sized hail about 2 miles north of Evant.
Hail, Coryell
- When
- April 28, 1:50 PM CST
- Where
- Coryell County, 0.69 mi S of Arnett
- Measured
- 1.75 in hail
- Property damage
- $7,000
- Reported by
- Amateur Radio
- Coordinates
- 31.440, -97.900
Amateur radio reported golf ball sized hail near Arnett, TX.
Tornado, Bell
- When
- April 28, 1:50 PM CST to 2:25 PM CST
- Where
- Bell County, 19.6 mi NNW of Hood Afb to 6.93 mi NNW of Brookhaven
- Rating
- EF1
- Path length
- 14.84 mi
- Path width
- 1,400 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $2.0 million
- Reported by
- NWS Storm Survey
- Coordinates
- 31.382, -97.882
A supercell tracked across Coryell County on the afternoon of April 28th producing an EF-1 tornado with maximum winds around 105 mph. The pattern of damage suggests this tornado may have been a multi-vortex tornado and evidence of very strong RFD wind damage was also found just south of the tornado track, further complicating the track location.
The tornado likely began near Bagget Mountain, tracked across CR 146, and did the most notable damage along CR 148. Several large trees along CR 148, in multiple locations, were damaged ranging from broken trunks to large trees uprooted. The property of a sporting range was damaged with the shooting range cover being blown across the street to the northeast. Two injuries occurred at this location, and one person was transported with a leg injury. The tornado generally followed CRs 148 and 147 on a southeast direction, continuing to damage trees and causing minor roof damage. The tornado crossed FM 116, just north of CR 145, causing damage to trees and minor roof damage to a home east of the road. The tornado then moved onto the property of Fort Hood. Access to this area is limited, but additional damage to trees and power poles was found along West Range Road, south of Henson Creek. The end of the tornado was estimated by radar over inaccessible areas of Fort Hood.
RFD winds were determined to be the cause of damage of a collapsed cell phone tower along West Range Road and a home on Longview Circle that lost part of its roof. The RFD winds could have been near 95 mph.
Thunderstorm Wind, Coryell
- When
- April 28, 2:00 PM CST
- Where
- Coryell County, 5.25 mi ESE of King
- Measured
- 83 kt (96 mph) estimated gust
- Property damage
- $350,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.343, -97.843
RFD winds were determined to be the cause of damage at a home on Longview Circle that lost part of its roof. The RFD winds could have been near 95 mph.
Hail, Coryell
- When
- April 28, 2:06 PM CST
- Where
- Coryell County, 0.69 mi N of North Ft Hood
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.390, -97.700
A trained spotter reported quarter sized hail about a mile south-southeast of Fort Gates, TX.
Hail, Lampasas
- When
- April 28, 2:09 PM CST
- Where
- Lampasas County, Lampasas
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.070, -98.180
Amateur radio reported quarter sized hail on the east side of Lampasas, TX.
Hail, Bosque
- When
- April 28, 2:16 PM CST
- Where
- Bosque County, 1.38 mi N of Iredell
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.000, -97.870
Emergency management reported quarter sized hail 1.5 miles north of Iredell, TX.
Hail, Coryell
- When
- April 28, 2:16 PM CST
- Where
- Coryell County, 1.18 mi W of Mound
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.350, -97.670
Fire and rescue reported quarter sized hail at the North Fort Hood Fire Station on the Longhorn and Shorthorn Airfields.
Hail, Coryell
- When
- April 28, 2:24 PM CST
- Where
- Coryell County, 1.18 mi E of Gatesville
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.430, -97.730
A trained spotter reported half-dollar sized hail 1 mile south-southeast of Gatesville, TX.
Hail, Coryell
- When
- April 28, 2:33 PM CST
- Where
- Coryell County, 0.69 mi S of Copperas Cove
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.120, -97.920
Amateur radio reported quarter sized hail 1 mile west-northwest of Copperas Cove, TX.
Hail, Coryell
- When
- April 28, 2:36 PM CST
- Where
- Coryell County, 1.5 mi NNW of Copperas Cove
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.150, -97.930
A public report indicated quarter sized hail 3 miles northwest of Copperas Cove, TX.
Hail, Coryell
- When
- April 28, 2:38 PM CST
- Where
- Coryell County, 0.69 mi S of Flat
- Measured
- 1.75 in hail
- Property damage
- $100,000
- Reported by
- Public
- Coordinates
- 31.310, -97.630
A public report indicated golf ball sized hail 8 miles southeast of Fort Gates, TX.
Thunderstorm Wind, Bell
- When
- April 28, 2:45 PM CST
- Where
- Bell County, 0.59 mi W of Bland
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 31.220, -97.510
A trained spotter measured a wind gust of 76 MPH at Owl Creek Park public boat ramp.
Thunderstorm Wind, Bell
- When
- April 28, 2:48 PM CST
- Where
- Bell County, (Grk)gray Aaf Ft Hoo
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 31.070, -97.830
A 60 MPH wind gust was measured by the Automated Weather Observation System at Killeen Skylark Airport.
Hail, Bell
- When
- April 28, 2:49 PM CST
- Where
- Bell County, 2.25 mi SW of Hood Afb
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.110, -97.760
A public report indicated quarter sized hail 2 miles south-southeast of Fort Hood (now known as Fort Cavazos).
Thunderstorm Wind, Bell
- When
- April 28, 2:55 PM CST
- Where
- Bell County, 2.07 mi N of Midway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.110, -97.420
A trained spotter reported 5 to 6 inch tree branches broken 4 miles west-northwest of Temple, TX.
Hail, Johnson
- When
- April 28, 2:57 PM CST
- Where
- Johnson County, 1.75 mi W of Cleburne
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.350, -97.430
Amateur radio reported quarter sized hail 1 mile west of Cleburne, TX.
Hail, Johnson
- When
- April 28, 3:09 PM CST
- Where
- Johnson County, Keene
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.400, -97.330
Amateur radio reported half-dollar sized hail in Keene, TX.
Hail, Johnson
- When
- April 28, 3:09 PM CST
- Where
- Johnson County, 0.58 mi W of Egan
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.450, -97.310
A public report indicated penny sized hail 2 miles south of Briar Oaks, TX.
Hail, Tarrant
- When
- April 28, 3:09 PM CST
- Where
- Tarrant County, 2.99 mi ENE of Dalworthington
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.710, -97.070
A public report indicated penny sized hail 3 miles east-northeast of Arlington, TX.
Hail, Tarrant
- When
- April 28, 3:09 PM CST
- Where
- Tarrant County, 3.56 mi E of Arlington
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.720, -97.060
A trained spotter reported quarter sized hail near the intersection of Highway 360 and Park Row Dr in Arlington, TX.
Flash Flood, Bell
- When
- April 28, 3:13 PM CST to 6:00 PM CST
- Where
- Bell County, 1.7 mi W of Simmonsville to 1.51 mi WSW of Simmonsville
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 31.096, -97.728
Broadcast media reported that portions of East Central Texas Expressway at Imperial Drive in Killeen have been closed by police due to high water.
Hail, Tarrant
- When
- April 28, 3:22 PM CST
- Where
- Tarrant County, 2.23 mi NE of Mansfield
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.590, -97.100
A public report indicated dime sized hail 2 miles northeast of Mansfield, TX.
Hail, Bell
- When
- April 28, 3:22 PM CST
- Where
- Bell County, 0.91 mi NE of Zabcikville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.060, -97.160
A public report indicated quarter sized hail 10 miles north-northeast of Rogers, TX.
Hail, Falls
- When
- April 28, 3:25 PM CST
- Where
- Falls County, Terrys Chapel
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.050, -97.100
Amateur radio reported nickel to quarter sized hail at 447 FM 1772 west of Rosebud, TX.
Hail, Bell
- When
- April 28, 3:31 PM CST
- Where
- Bell County, 3.15 mi NW of Joker
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 31.100, -97.170
Amateur radio reported golf ball sized hail 10 miles southeast of Troy, TX.
Hail, Bell
- When
- April 28, 3:43 PM CST
- Where
- Bell County, 0.59 mi W of Holland
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.880, -97.410
A public reported quarter sized hail in Holland, TX.
Hail, Robertson
- When
- April 28, 4:31 PM CST
- Where
- Robertson County, 1.82 mi NW of Seger
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.940, -96.640
A trained spotter reported nickel sized hail 3 miles south-southeast of Calvert, TX.
Hail, Hill
- When
- April 28, 4:47 PM CST
- Where
- Hill County, 0.91 mi NW of Mt Calm
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.760, -96.890
A public report indicated quarter sized hail near Mount Calm, TX.
Hail, Hill
- When
- April 28, 4:54 PM CST
- Where
- Hill County, 0.69 mi S of Hubbard
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.840, -96.800
Amateur radio reported ping pong ball sized hail in Hubbard, TX.
Hail, Hill
- When
- April 28, 4:55 PM CST
- Where
- Hill County, 0.59 mi E of Hubbard
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.850, -96.790
A public report indicated quarter sized hail about a mile northeast of Hubbard, TX.
Hail, Limestone
- When
- April 28, 5:36 PM CST
- Where
- Limestone County, 2.15 mi SSW of Shiloh
- Measured
- 1.75 in hail
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 31.590, -96.480
Emergency management reported golf ball sized hail 7 miles south of Mexia, TX.
Hail, Limestone
- When
- April 28, 5:38 PM CST
- Where
- Limestone County, 1.5 mi SSE of Mexia Muni Arpt
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.650, -96.460
Amateur radio reported ping pong ball sized hail near Mexia, TX.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Guam, April 28 to 30, 20231 death · 1 event
- Rip Current in Florida, April 28, 20231 death · 1 event
- Hail and Damaging Winds in Texas, April 28 to 29, 2023$1.8 million · 1.75 in hail · 45 events
- Hail and Lightning Strikes in Tennessee, April 28, 2023$5.1 million · 1 in hail · 3 events
- Tornado and Hail in North Carolina, April 28, 20231 injured · $305,000 · EF0 · 11 events
- Flooding in South Dakota, April 28 to 30, 2023$281,000 · 3 events
- Flash Flooding and Debris Flows in Puerto Rico, April 28 to 29, 2023$74,000 · 16 events
- Hail and Damaging Wind in Texas, April 28, 20232 in hail · 55 events
- Tornado in Florida, April 28, 2023$50,000 · EF0 · 1 event
- Marine Thunderstorm Winds in Gulf of Mexico, April 28, 202314 events
- Damaging Winds in Texas, April 28, 2023$3,000 · 65 kt wind · 12 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 28, 202359 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1097020, 1097021, 1097023, 1097401, 1097402, 1097024, 1097025, 1097026, 1097027, 1097028, 1097029, 1097030, 1097031, 1097038, 1097037, 1097032, 1097047, 1097033, 1097034, 1097035, 1097036, 1097039, 1097019, 1097041, 1097042, 1097040, 1097043, 1097045, 1097046, 1097050, 1097048, 1097049, 1097051, 1097052.